Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 133, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jul 21, 2021, 9:34 AM CDT for Anderson County, Cherokee County, Houston County, Texas. It took effect at Jul 22, 2021, 9:04 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2021, 9:34 AM CDT (14:34 UTC)
- In effect from
- Jul 22, 2021, 9:04 AM CDT
- Expired
- Jul 29, 2021, 8:22 AM CDT
- In force
- 7 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX
The radar
The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Neches (NCST2). The gauge peaked at 13.23 ft at Jul 25, 2021, 1:00 AM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
852
WGUS44 KSHV 211434
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
934 AM CDT Wed Jul 21 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-221615-
/O.NEW.KSHV.FL.W.0133.210723T2100Z-000000T0000Z/
/NCST2.1.ER.210723T2100Z.210725T0000Z.000000T0000Z.NO/
934 AM CDT Wed Jul 21 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Neches River Near Neches.
* From Friday afternoon until further notice.
* At 8:30 AM CDT Wednesday the stage was 11.6 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Friday afternoon
and continue to rise to 12.9 feet Sunday morning.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
0811 follow-up statements
130
WGUS84 KSHV 221404
FLSSHV
Flood Statement
National Weather Service Shreveport LA
904 AM CDT Thu Jul 22 2021
...The Flood Warning is extended for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-231545-
/O.EXT.KSHV.FL.W.0133.210722T1404Z-000000T0000Z/
/NCST2.1.ER.210722T0215Z.210724T1800Z.000000T0000Z.NO/
904 AM CDT Thu Jul 22 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Neches River Near Neches.
* From this morning until further notice.
* At 11:30 PM CDT Wednesday the stage was 12.1 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:30 PM CDT Wednesday was 12.1 feet.
* Forecast...The Neches River near Neches is expected to rise to a
crest of 13.4 feet early Saturday afternoon.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
TXC005-225-373-455-457-231545-
/O.EXT.KSHV.FL.W.0132.000000T0000Z-210724T0000Z/
/DIBT2.1.ER.000000T0000Z.210721T1430Z.210723T0600Z.NO/
904 AM CDT Thu Jul 22 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Neches River Near Diboll.
* Until tomorrow evening.
* At 12:15 AM CDT Thursday the stage was 12.3 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:15 AM CDT Thursday was 12.5 feet.
* Forecast...The river is expected to fall below flood stage by
early Friday morning and continue falling to 11.0 feet Tuesday
morning.
* Impact...Minor lowland flooding to diminish and end through early
Friday.
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
08005
WGUS84 KSHV 231122
FLSSHV
Flood Statement
National Weather Service Shreveport LA
622 AM CDT Fri Jul 23 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-241300-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210728T0600Z/
/NCST2.1.ER.210722T0215Z.210724T1800Z.210727T1200Z.NO/
622 AM CDT Fri Jul 23 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Neches River Near Neches.
* Until early Wednesday morning.
* There is no current observed data.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.1 feet
early Saturday afternoon. It will then fall below flood stage
Tuesday morning.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08282
WGUS84 KSHV 231418
FLSSHV
Flood Statement
National Weather Service Shreveport LA
918 AM CDT Fri Jul 23 2021
...The Flood Warning is extended for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-241600-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210729T0300Z/
/NCST2.1.ER.210722T0215Z.210725T0000Z.210728T0900Z.NO/
918 AM CDT Fri Jul 23 2021
...The Flood Warning is now in effect until late Wednesday evening...
The Flood Warning continues for
the Neches River Near Neches.
* Until late Wednesday evening.
* There is no current observed data.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.4 feet
Saturday evening. It will then fall below flood stage early
Wednesday morning.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08374
WGUS84 KSHV 241326
FLSSHV
Flood Statement
National Weather Service Shreveport LA
826 AM CDT Sat Jul 24 2021
...The Flood Warning continues for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-251330-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210728T2100Z/
/NCST2.1.ER.210722T0215Z.210724T1800Z.210728T0300Z.NO/
826 AM CDT Sat Jul 24 2021
...The Flood Warning is now in effect until Wednesday afternoon...
The Flood Warning continues for
the Neches River Near Neches.
* Until Wednesday afternoon.
* At 7:30 AM CDT Saturday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Saturday was 13.2 feet.
* Forecast...The river is expected to rise to a crest of 13.2 feet
this afternoon. It will then fall below flood stage late Tuesday
evening.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$701
WGUS84 KSHV 251327
FLSSHV
Flood Statement
National Weather Service Shreveport LA
827 AM CDT Sun Jul 25 2021
...The Flood Warning continues for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-261330-
/O.CON.KSHV.FL.W.0133.000000T0000Z-210728T2100Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210728T0300Z.NO/
827 AM CDT Sun Jul 25 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until Wednesday afternoon.
* At 7:30 AM CDT Sunday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Tuesday evening and continue falling to 10.4 feet Friday morning.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
25439
WGUS84 KSHV 261331
FLSSHV
Flood Statement
National Weather Service Shreveport LA
831 AM CDT Mon Jul 26 2021
...The Flood Warning is extended for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-271345-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210729T0900Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210728T1500Z.NO/
831 AM CDT Mon Jul 26 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Neches River Near Neches.
* Until early Thursday morning.
* At 7:30 AM CDT Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Wednesday morning and continue falling to 10.4 feet Saturday
morning.
* Impact...At 14.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground away from the river.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
25583
WGUS84 KSHV 270150
FLSSHV
Flood Statement
National Weather Service Shreveport LA
850 PM CDT Mon Jul 26 2021
...The Flood Warning is extended for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-280200-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210729T1800Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0000Z.NO/
850 PM CDT Mon Jul 26 2021
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Neches River Near Neches.
* Until early Thursday afternoon.
* At 8:30 PM CDT Monday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Monday was 13.1 feet.
* Forecast...The river is expected to fall below flood stage
Wednesday evening and continue falling to 10.3 feet Saturday
evening.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
19856
WGUS84 KSHV 271419
FLSSHV
Flood Statement
National Weather Service Shreveport LA
919 AM CDT Tue Jul 27 2021
...The Flood Warning is extended for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-281600-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210730T0600Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T1200Z.NO/
919 AM CDT Tue Jul 27 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Neches River Near Neches.
* Until early Friday morning.
* At 8:30 AM CDT Tuesday the stage was 12.8 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Tuesday was 13.1 feet.
* Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 10.9 feet Sunday morning.
* Impact...Minor flooding to diminish and end through Thursday.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08483
WGUS84 KSHV 281428
FLSSHV
Flood Statement
National Weather Service Shreveport LA
928 AM CDT Wed Jul 28 2021
...The Flood Warning continues for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-291600-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210730T0000Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0600Z.NO/
928 AM CDT Wed Jul 28 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Neches River Near Neches.
* Until tomorrow evening.
* At 8:30 AM CDT Wednesday the stage was 12.4 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Wednesday was 12.8 feet.
* Forecast...The river is expected to fall below flood stage by
early Thursday morning and continue falling to 9.9 feet Monday
morning.
* Impact...Minor flooding to diminish and end through Thursday
morning.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08849
WGUS84 KSHV 290121
FLSSHV
Flood Statement
National Weather Service Shreveport LA
821 PM CDT Wed Jul 28 2021
...The Flood Warning continues for the following rivers in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC001-073-225-300000-
/O.CON.KSHV.FL.W.0133.000000T0000Z-210730T0000Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0600Z.NO/
821 PM CDT Wed Jul 28 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Neches River Near Neches.
* Until tomorrow evening.
* At 7:30 PM CDT Wednesday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 PM CDT Wednesday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 9.9 feet Monday
evening.
* Impact...At 12.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have livestock and
equipment in the river bottoms should move them to higher ground.
Expect minor flooding of the boat ramp.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
24870
WGUS84 KSHV 291322
FLSSHV
Flood Statement
National Weather Service Shreveport LA
822 AM CDT Thu Jul 29 2021
...The Flood Warning is cancelled for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
TXC001-073-225-291430-
/O.CAN.KSHV.FL.W.0133.000000T0000Z-210729T1322Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0815Z.NO/
822 AM CDT Thu Jul 29 2021
...The Flood Warning for the Neches River Near Neches has been
cancelled...
The Flood Warning is cancelled for
the Neches River Near Neches.
* At 7:30 AM CDT Thursday the stage was 11.9 feet.
* Flood stage is 12 feet.
* Forecast...The river is expected to fall to 9.4 feet Tuesday
morning.
&&
LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:02 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 21, 6:02 AM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 602 AM CDT Wed Jul 21 2021 .AVIATION... Enjoying VFR conditions currently prevailing across all terminal locations with the exception of the ELD terminal that has a slight reduction in VSBY attm. Looking east of our eastern most terminal locations, seeing LIFR and IFR ceilings with that moisture moving slowly westward this morning. There is a chance we could see at the very least IFR or MVFR ceilings at the ELD/MLU terminals briefly before we see those ceilings becoming low VFR in height. Also expecting descent cu field to grow with the aid of daytime heating across our remaining terminal locations with isolated to scattered convection possible. Feel like coverage will not be sufficient enough for any VCTS in the 12z package as this can be best handled with amendments if necessary. Look for NNE to NE winds near 10kts or less today, diminishing late this evening. Should see VFR conditions prevailing through the overnight hours tonight. 13 && .PREV DISCUSSION... /issued 253 AM CDT Wed Jul 21 2021/ SHORT TERM.../Today through Thursday/ Upper low continues to spin across the heart of the Four State Region attm but through the short term, this trough will rapidly retrograde westward as upper ridging across the Eastern Gulf of Mexico begins to expand westward. The region should experience weakly scattered convection today with the aid of daytime heating but less coverage than what we saw on Tuesday as PWATS are not quite as high today as Tuesday. Any convection this afternoon should die off late this evening with a mostly uneventful night expected areawide late tonight. Concerning daytime high temperatures, stayed with persistence with temps just a degree or so above high temperatures experienced on Tuesday which is in line with the warmer MOS guidance including the operational NBM. The same can be said for overnight low temperatures tonight in that we did not stray too far from NBM lows. As we move into Thursday, any forcing associated with the retrograded upper trough will be just about gone as the center of this trough by late Thursday should be across far West Texas. There should however be enough moisture around to interact the daytime destabilization to account for isolated diurnally driven convection. Again, following the warming trend as we become more under the influence of upper ridging to our south and east, stayed close to the warmer MOS guidance with highs ranging in the lower to middle 90s for Thursday. 13 LONG TERM....LONG TERM.../Thursday Night through Wednesday/ By the start of the long-term period, the region will be in between an upper low retrograding into Western Texas/New Mexico and a long- wave trough across eastern 1/3 of the CONUS. With a moist and somewhat unstable airmass remaining in place, isolated to scattered convection will be possible during the afternoon hours with peak heating. As we move into the upcoming weekend, much drier conditions are expected as models continue to agree on a broad upper ridge across the Rockies expanding eastward into the Central/Southern Plains and eventually into portions of the Lower Mississippi Valley. However, can't rule out some isolated diurnal convection, especially over our eastern zones on Saturday, as that area will remain on the eastern fringe of the ridge. By Sunday, the upper ridge will continue to build eastward resulting in dry conditions areawide. As we move into the first half of next week, models are now suggesting that the ridge will start to retrograde a bit. At the same time, an inverted trough will move off the Gulf Coast into the Lower Mississippi Valley, while a longwave trough dives southeastward out of the Midwest into the Southeast CONUS. This would result in rain chances returning across the eastern half of the region, with remainder of the region remaining under the influence of the upper ridge. It still appears that temperatures are going to be a concern during the long-term period. Afternoon highs will warm into the mid 90s on Friday, which is near normal for this time of year. However, with the upper ridge moving over the region through early next week, expect a warming trend areawide. Afternoon highs are forecast to climb into the upper 90s, with some models hinting at possible 100 degree temperatures for the first part of next week. Regardless, with these forecasted temps and near 70 degree dewpoints in place, heat indices will likely get above 100 degrees areawide. Heat Advisories could be needed, as models suggest some locations could see indices above 105 degrees. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 91 73 93 75 / 30 20 20 10 MLU 90 72 93 74 / 30 20 20 10 DEQ 90 71 91 72 / 20 20 20 0 TXK 91 73 92 75 / 30 20 20 10 ELD 88 70 91 72 / 30 20 20 10 TYR 89 73 92 75 / 30 20 20 0 GGG 88 71 91 73 / 30 20 20 0 LFK 90 73 93 74 / 30 20 20 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/13/20
Hazardous weather outlook, Jul 21, 3:42 AM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 342 AM CDT Wed Jul 21 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-220845- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 342 AM CDT Wed Jul 21 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Scattered showers and thunderstorms will remain possible across the region today, as an upper level low lingers across the region. The stronger storms could produce locally gusty winds along with brief heavy rainfall, which may result in flash flooding of low lying and poor drainage areas. Most of the rain should diminish by sunset, but can't rule out some isolated convection into the late evening and overnight hours as the low continues to drift over the region. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered afternoon convection will remain possible over the region on Thursday and Friday, as the upper level low continues to drift westward into Central Texas. Locally gusty winds can not be ruled out, but the primary threat will be locally heavy rainfall, which may result in flooding of low lying and poor drainage areas. Upper ridging will build into the region over the weekend through early next week, bringing drier and warmer conditions. Heat Advisories may be needed as indices could climb above 105 degrees. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed through tonight.
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.